Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 373, NWS Norman, OK

June 5, 2012Cleveland County, McClain County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 5, 2012, 5:45 PM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2012, 5:45 PM CDT (22:45 UTC)
Expired
Jun 5, 2012, 6:15 PM CDT
In force
30 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 46 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1274 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WUUS54 KOUN 052245
SVROUN
OKC027-087-052315-
/O.NEW.KOUN.SV.W.0373.120605T2245Z-120605T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT TUE JUN 5 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTH CENTRAL CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  MCCLAIN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 615 PM CDT

* AT 541 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
  IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM CRINER TO WAYNE...MOVING NORTH AT 20 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  PURCELL...BLANCHARD...LEXINGTON...WAYNE...WASHINGTON...COLE...
  DIBBLE...
  CRINER AND PAYNE. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 82 AND 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3486 9725 3485 9744 3486 9766 3516 9767
      3502 9718
TIME...MOT...LOC 2241Z 188DEG 18KT 3495 9759 3486 9734 

$$

MAXWELL
1 follow-up statement
058 
WWUS54 KOUN 052310
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT TUE JUN 5 2012

OKC087-027-052325-
/O.EXP.KOUN.SV.W.0373.000000T0000Z-120605T2315Z/
MCCLAIN OK-CLEVELAND OK-
610 PM CDT TUE JUN 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR MCCLAIN AND EXTREME SOUTH 
CENTRAL CLEVELAND COUNTIES WILL EXPIRE AT 615 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD WEAKENED...AND 
WAS NO LONGER SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO 
EXPIRE.  HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE 
STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3486 9725 3485 9744 3486 9766 3516 9767
      3502 9718
TIME...MOT...LOC 2310Z 188DEG 18KT 3495 9759 3486 9734 

$$

MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:10 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 5, 4:10 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
410 PM CDT TUE JUN 5 2012

.DISCUSSION...
UPPER LOW OVER SOUTHEAST TEXAS PANHANDLE IS PROGD TO DRIFT SLOWLY
TO THE SOUTH AND EAST THE NEXT 48 HOURS. THIS WILL ALLOW POPS TO
BE MAINTAINED ACROSS ALL BUT FAR NORTHERN PARTS OF OKLAHOMA. THE
HIGHEST POPS WILL BE SEEN OVER SOUTHWEST AND SOUTH CENTRAL
OKLAHOMA INTO NORTH TEXAS THIS EVENING. RELATIVELY HIGH POPS WILL
BE EXPANDED EASTWARD INTO CENTRAL AND MUCH OF SOUTHERN OKLAHOMA
FOR WEDNESDAY...WITH LIKELY POPS REMAINING NEAR THE RED RIVER INTO
THURSDAY. A PERIOD OF WARMER AND MUGGY WEATHER EXPECTED FRIDAY
AND THE WEEKEND BEFORE THE POSSIBILITY OF STORMS WITH A FRONT
NEXT MONDAY OR TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  89  66  88 /  10  60  40  20
HOBART OK         67  88  66  83 /  60  60  40  20
WICHITA FALLS TX  70  88  67  83 /  50  60  60  60
GAGE OK           61  88  63  83 /  30  40  10   0
PONCA CITY OK     63  88  63  88 /  10  10  10   0
DURANT OK         69  87  65  88 /  40  50  60  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

30/11
Hazardous weather outlook, Jun 5, 1:45 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
145 PM CDT TUE JUN 5 2012

OKZ004>048-050>052-TXZ083>090-061100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
145 PM CDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW STRONG TO PERHAPS SEVERE STORMS ARE POSSIBLE MAINLY OVER
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS LATE THIS AFTERNOON
AND EVENING. THE STRONGEST ACTIVITY IS EXPECTED TO BE SOUTH OF
AN ELK CITY... TO DUNCAN... TO ATOKA LINE... INCLUDING ALL OF
WESTERN NORTH TEXAS... BETWEEN 4 PM AND MIDNIGHT. HOWEVER...
ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED.

DISCUSSION...
AN UPPER LEVEL LOW PRESSURE AREA OVER WEST TEXAS EARLY THIS AFTERNOON
WILL BE THE FOCUS FOR SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT.
SOME OF THIS ACTIVITY WILL AFFECT PORTIONS OF WESTERN AND SOUTHWESTERN
OKLAHOMA AND WESTERN NORTH TEXAS DURING THE AFTERNOON AND EVENING HOURS.
MODEST AMOUNTS OF INSTABILITY WILL EXIST BY AFTERNOON ALLOWING A FEW
OF THESE STORMS TO BECOME STRONG OR POSSIBLE MARGINALLY SEVERE WITH
DAMAGING WINDS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS.

THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL DIMINISH
DURING THE LATE EVENING HOURS AS THE AIR COOLS AND STABILIZES.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
A WEAK UPPER LEVEL LOW WILL REMAIN OVER NORTH TEXAS OR SOUTHERN
OKLAHOMA THROUGH THURSDAY WITH A CHANCE OF THUNDERSTORMS. BY LATER
IN THE WEEK AN UPPER LEVEL RIDGE WILL DEVELOP OVER THE CENTRAL
AND SOUTHERN PLAINS REDUCING THE CHANCE OF THUNDERSTORMS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND 5 AM
WEDNESDAY MORNING.

MBS/06/30

In the hours before

Special weather statement, Jun 5, 3:14 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT TUE JUN 5 2012

OKZ023-035-038-039-052115-
KIOWA OK-CADDO OK-STEPHENS OK-COMANCHE OK-
314 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR KIOWA...SOUTHWESTERN CADDO...
NORTHWESTERN STEPHENS AND COMANCHE COUNTIES UNTIL 415 PM CDT...

AT 312 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF COOPERTON TO 7 MILES WEST OF DUNCAN...MOVING
EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 55 MPH...
HEAVY DOWNPOURS COULD LEAD TO PONDING ON AREA ROADWAYS...

LOCATIONS IMPACTED INCLUDE...
LAWTON...CACHE...GERONIMO...MEDICINE PARK...ROOSEVELT...COOPERTON...
BOONE...FORT SILL...MEERS...CENTRAL HIGH...HULEN AND LAKE
LAWTONKA.

LAT...LON 3490 9920 3511 9872 3451 9798 3450 9814
      3451 9824 3448 9825 3446 9845
TIME...MOT...LOC 2012Z 251DEG 13KT 3496 9882 3453 9809

MAXWELL
Special weather statement, Jun 5, 3:20 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
320 PM CDT TUE JUN 5 2012

OKZ009-014-016-021-022-052100-
ROGER MILLS OK-CUSTER OK-WASHITA OK-ELLIS OK-BECKHAM OK-
320 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...SOUTHWESTERN
CUSTER...WASHITA...SOUTHWESTERN ELLIS AND NORTHEASTERN BECKHAM
COUNTIES UNTIL 400 PM CDT...

AT 316 PM CDT...SCATTERED STORMS WERE ALONG A LINE EXTENDING FROM
DURHAM TO CORDELL. THE LINE WAS MOVING NORTH AT 10 MPH BUT
INDIVIDUAL STORMS ARE MOVING NORTHWEST AT 5 TO 10 MPH. SOME OF THE
STORMS COULD BRIEFLY BECOME STRONG.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
HEAVY DOWNPOURS COULD LEAD TO PONDING ON AREA ROADWAYS...

LOCATIONS IMPACTED INCLUDE...
ELK CITY...CLINTON...CORDELL...BURNS FLAT...CHEYENNE...DILL CITY...
CANUTE...HAMMON...BESSIE...REYDON...FOSS...STRONG CITY...CRAWFORD...
DURHAM...ROLL...FOSS RESERVOIR AND STAFFORD.

LAT...LON 3604 10000 3545 9885 3519 9894 3561 10000
TIME...MOT...LOC 2016Z 164DEG 7KT 3580 10000 3531 9897

MAXWELL
Special weather statement, Jun 5, 3:57 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
357 PM CDT TUE JUN 5 2012

OKZ016-022-023-035-038-039-052200-
KIOWA OK-CUSTER OK-CADDO OK-WASHITA OK-STEPHENS OK-COMANCHE OK-
357 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR KIOWA...SOUTH CENTRAL CUSTER...
CADDO...WASHITA...NORTHWESTERN STEPHENS AND COMANCHE COUNTIES
UNTIL 500 PM CDT...

AT 355 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM CORDELL TO CYRIL...MOVING NORTH AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
HEAVY DOWNPOURS COULD LEAD TO PONDING ON AREA ROADWAYS...

LOCATIONS IMPACTED INCLUDE...
CLINTON...ANADARKO...CORDELL...CARNEGIE...APACHE...ELGIN...CYRIL...
FLETCHER...MOUNTAIN VIEW...STERLING...BINGER...FORT COBB...CORN...
CEMENT...GRACEMONT...EAKLY...GOTEBO...BESSIE...ROCKY AND COLONY.

LAT...LON 3559 9907 3523 9810 3454 9808 3509 9913
TIME...MOT...LOC 2055Z 170DEG 21KT 3527 9895 3483 9815

MAXWELL
Special weather statement, Jun 5, 3:59 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT TUE JUN 5 2012

OKZ009-014>016-021-022-052200-
ROGER MILLS OK-CUSTER OK-DEWEY OK-WASHITA OK-ELLIS OK-BECKHAM OK-
359 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...CUSTER...
SOUTHWESTERN DEWEY...WASHITA...ELLIS AND NORTHEASTERN BECKHAM
COUNTIES UNTIL 500 PM CDT...

AT 355 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM CRAWFORD TO CLINTON...MOVING NORTHWEST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
HEAVY DOWNPOURS COULD LEAD TO PONDING ON AREA ROADWAYS...

LOCATIONS IMPACTED INCLUDE...
ELK CITY...CLINTON...CORDELL...BURNS FLAT...CHEYENNE...ARAPAHO...
DILL CITY...CANUTE...HAMMON...CUSTER CITY...LEEDEY...BUTLER...
BESSIE...REYDON...FOSS...STRONG CITY...ANGORA...CRAWFORD...DURHAM
AND ROLL.

LAT...LON 3619 10000 3573 9879 3513 9883 3561 10000
TIME...MOT...LOC 2055Z 153DEG 27KT 3581 9987 3554 9902

MAXWELL
Special weather statement, Jun 5, 4:21 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
421 PM CDT TUE JUN 5 2012

OKZ039>041-046-047-052200-
JOHNSTON OK-GARVIN OK-MURRAY OK-STEPHENS OK-CARTER OK-
421 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSTON...
SOUTHWESTERN GARVIN...SOUTHWESTERN MURRAY...EAST CENTRAL STEPHENS
AND CARTER COUNTIES UNTIL 500 PM CDT...

AT 416 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TATUMS...
MOVING WEST AT 5 MPH. ANOTHER STRONG STORM WAS DEVELOPING NEAR
ARDMORE.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
HEAVY DOWNPOURS COULD LEAD TO PONDING ON AREA ROADWAYS...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...DICKSON...ELMORE CITY...MANNSVILLE...SPRINGER...TATUMS...
RATLIFF CITY...GENE AUTRY...HENNEPIN...TURNER FALLS...FOSTER...
GRAHAM...MILO...POOLEVILLE AND PERNELL.

LAT...LON 3447 9762 3468 9744 3420 9686 3417 9692
      3417 9697 3414 9697 3407 9710
TIME...MOT...LOC 2116Z 108DEG 4KT 3450 9745

MAXWELL
Special weather statement, Jun 5, 4:58 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
458 PM CDT TUE JUN 5 2012

OKZ023-027-028-039-040-046-052245-
CADDO OK-GRADY OK-MCCLAIN OK-GARVIN OK-STEPHENS OK-CARTER OK-
458 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...GRADY...
MCCLAIN...GARVIN...NORTHEASTERN STEPHENS AND NORTHWESTERN CARTER
COUNTIES UNTIL 545 PM CDT...

AT 455 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM GRACEMONT TO ELMORE CITY. THE LINE WAS MOVING NORTH AT 15 MPH
BUT INDIVIDUAL STORMS WERE MOVING SLOWLY NORTH AND NORTHWEST.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
HEAVY DOWNPOURS COULD LEAD TO MINOR FLOODING IN AREAS OF POOR
DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
CHICKASHA...ANADARKO...LINDSAY...MAYSVILLE...RUSH SPRINGS...
NINNEKAH...ELMORE CITY...VERDEN...PAOLI...ALEX...CEMENT...AMBER...
DIBBLE...POCASSET...BRADLEY...TATUMS...NORGE...COGAR...LAKE
CHICKASHA AND MIDDLEBERG.

LAT...LON 3441 9738 3499 9830 3538 9812 3482 9721
TIME...MOT...LOC 2155Z 179DEG 14KT 3518 9820 3458 9737

MAXWELL

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:27 AM CDTSevere Thunderstorm WarningOUNHarmon, Jackson21 min
Jun 5, 2:37 AM CDTSpecial Weather StatementOUNTillman23 min
Jun 5, 2:07 PM CDTSpecial Weather StatementOUNComanche23 min
Jun 5, 2:29 PM CDTSpecial Weather StatementOUNComanche, Kiowa46 min
Jun 5, 3:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche49 min
Jun 5, 3:14 PM CDTSpecial Weather StatementOUNComanche, Kiowa61 min
Jun 5, 3:20 PM CDTSpecial Weather StatementOUNRoger Mills, Washita40 min
Jun 5, 3:57 PM CDTSpecial Weather StatementOUNCaddo, Washita63 min
Jun 5, 3:59 PM CDTSpecial Weather StatementOUNCuster, Roger Mills, Washita61 min
Jun 5, 4:21 PM CDTSpecial Weather StatementOUNCarter39 min
Jun 5, 4:58 PM CDTSpecial Weather StatementOUNGarvin, Grady47 min
Jun 5, 5:56 PM CDTSpecial Weather StatementOUNMurray49 min
Jun 5, 6:14 PM CDTSpecial Weather StatementOUNMcClain46 min
Jun 5, 6:49 PM CDTSpecial Weather StatementOUNJohnston26 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.